# SDR AALA202009219011

- Difficulty date: September 20, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,158 hours, 10,485 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755711
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY 3F 2R SMOKE ALARM ON DURING FINAL, AFTER LANDING NORMAL.  LAVATORY SMOKE ECASS MESSAGE WITH NO SMOKE.  MAIN DECK CREW REST BUNK SMOKE DETECTOR 777-200 FAULT FOUND WITH MAIN DECK CREW REST FORWARD LOWER BUNK, NOT LAVATORY.  TROUBLESHOT SMOKE DETECTOR CABIN TEST PASSED, NO FAULT FOUND.
